Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 30, NWS Green Bay, WI

April 10, 2017

NWS Green Bay, WI issued this small craft advisory at Apr 10, 2017, 4:20 AM CDT. It took effect at Apr 10, 2017, 5:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2017, 4:20 AM CDT (09:20 UTC)
In effect from
Apr 10, 2017, 5:00 AM CDT
Expired
Apr 11, 2017, 4:00 AM CDT
In force
23 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

052 
WHUS73 KGRB 100920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT...

.SOUTH WINDS HAVE DECREASED AND TURNED NORTHERLY ON LAKE 
MICHIGAN...SO HIGH WAVES WILL GRADUALLY SUBSIDE THIS MORNING. 
HOWEVER...NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS 
AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. 
THIS WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH MOST OF TONIGHT.

LMZ541>543-101730-
/O.CAN.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/
/O.NEW.KGRB.SC.Y.0030.170410T1000Z-170411T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
420 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS WITH
  OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-101730-
/O.NEW.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
420 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT TUESDAY. 

* WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH
  OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING.

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
4 follow-up statements
785 
WHUS73 KGRB 101513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT...

.NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON
AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL 
CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF 
TONIGHT.

LMZ541>543-102315-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1013 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS THIS AFTERNOON AND EVENING. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-102315-
/O.CON.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1013 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. 

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
125 
WHUS73 KGRB 101832
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
132 PM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT...

.NORTH TO NORTHEAST WINDS THIS AFTERNOON AND EVENING WITH GUSTS 
EXCEEDING 25 KNOTS AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO 
SMALL CRAFT THROUGH MOST OF TONIGHT.

LMZ521-522-541>543-110245-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
132 PM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS THIS AFTERNOON AND EVENING. 

* WAVES...BUILDING TO 3 TO 5 FEET ON LAKE MICHIGAN...AND 2 TO 4
  FEET ON GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
632 
WHUS73 KGRB 102049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT...

.NORTH TO NORTHEAST WINDS THIS AFTERNOON AND EVENING WITH GUSTS
EXCEEDING 25 KNOTS AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO
SMALL CRAFT THROUGH MOST OF TONIGHT.

LMZ521-522-541>543-110500-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 PM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS AROUND 30 KNOTS THIS EVENING. 

* WAVES...3 TO 5 FEET ON LAKE MICHIGAN...WITH 2 TO 4 FEET ON 
  GREEN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
519 
WHUS73 KGRB 110231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT...

.NORTH TO NORTHEAST WINDS OVERNIGHT WITH GUSTS EXCEEDING 25 KNOTS
AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT THROUGH
MOST OF TONIGHT.

LMZ521-522-541>543-110900-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
931 PM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS AROUND 30 KNOTS. 

* WAVES...3 TO 5 FEET ON LAKE MICHIGAN...WITH 2 TO 4 FEET ON 
  GREEN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 9:13 PM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Apr 9, 9:13 PM CDT, 7 hours 7 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
913 PM CDT Sun Apr 9 2017

Updated aviation portion for 06Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 858 PM CDT Sun Apr 9 2017

The first round of storms has now shifted into Upper Michigan, but
additional develop was occurring back to the west over eastern
Minnesota, northeast Iowa, and western Wisconsin. That should
shift northeast into the area later tonight. The focus is again
likely to be across the north. Since the combo outflow
boundary/cool front has sagged south to around highway 29, the
storms should be elevated by the time they arrive in the area.
That will make hail the primary threat.

There is also concern that a flooding threat could develop over
the portions of north-central Wisconsin that got significant rain
during the late afternoon. The RHI ASOS reported 1.56 inches of
rain during the afternoon and early evening. The rains so far
have basically fallen within an area bounded by Rhinelander,
Argonne, and Iron Mountain on the north and Merrill, Antigo, and
Wausaukee on the south. Although northern Wisconsin has been
fairly dry recently, if additional rains fall in the same area
area, some localized flooding could develop. The RAP and HRRR
suggest another substantial round of rains will move through the
north between 1100 pm and about 300 am, with yet another possible
mid-morning Monday. Will be closely monitoring the mesoscale
structure of the additional convection for training storms and an
increased flooding potential.

Updated product suite will be out withiin about 1/2 hour.
&&

.SHORT TERM...Tonight and Monday
Issued at 302 PM CDT Sun Apr 9 2017

Main forecast focus to be on thunderstorm chances late this
afternoon into the overnight hours and the potential for any of
these storms to become severe.

The 19z MSAS analysis showed an area of low pressure on the
Nebraska/Iowa border with a warm front extended northeastward
through central IA into north-central WI. Dew points have climbed
into the upper 40s to lower 50s across northeast WI and the radar
mosaic now picking up a band of showers and thunderstorms along
the warm front. Some of these storms have become strong and will
need to be watched.

The warm front is forecast to stall near its current location
tonight as the low pressure rides northeast along the stalled
boundary. The strongest frontogenetical forcing/baroclinic zone
would then set-up along and north of the boundary and it is this
location that should see the highest precipitation chances.
Furthermore, northern WI will reside on the edge of a mid-level
cap, thus a better chance of seeing thunderstorms continue through
most of the night. Best severe potential should also be across the
north where shear is the strongest (> 50 kts) and provide
sufficient updrafts to possibly allow a few storms to approach
severe limits. For central and east-central WI, it may take until
the approach of the surface low to allow for showers or
thunderstorms to move into this part of the state, mainly after
midnight. While central/east-central WI to have more instability,
the shear is not as strong compared to northern WI (40 kts). The
key to any severe potential here is the capping inversion which
may not break. Anticipate thunder chances to diminish later
tonight, but showers to persist into Monday. Min temperatures to
be in the upper 30s to lower 40s north, lower to middle 50s south.

The surface low is forecast to ride the stalled boundary across
central/east-central WI Monday morning and will continue to bring
rain showers to northern WI and a good chance of showers/isolated
thunderstorms to central/east-central WI. As the surface low exits
Monday afternoon, this will allow the frontal boundary to start
sagging south and exit the forecast area by late afternoon with
additional rain showers possible due to the deformation axis
rotating through the area. Colder air is expected to get pulled
into northern WI later in the day and may allow for some snow to
mix with the rain over Vilas county toward evening. A wide range
in temperatures can be expected on Monday with north-central WI
essentially seeing steady or slowly falling temperatures into the
middle 30s to around 40 degrees, while southern sections of the
forecast area reach the lower 60s.

.LONG TERM...Monday Night Through Sunday
Issued at 302 PM CDT Sun Apr 9 2017

Primary issue Monday night is the rain to snow or mix transition
as compact low pressure system tracks across the state. Colder air
in the wake of the system will produce some snow accumulation,
especially on grassy areas. How far southeast to mention this
snowfall and snow accumulation varies from model to model. The
colder NAM and ECMWF bring a minor snow accumulation all the way
to the fox cities, while the warmer GFS confines the snow further
northwest. Several inches of accumulation still likely across
North central Wisconsin, in the deformation area of the nearly
stacked 850 to 700mb low system. The stacked system may also tend
to have a slow departure Tuesday morning with additional small
mixed pcpn chances.

Eventually dry weather will return Tuesday into Wednesday with
weak upper ridging. A weak short wave and cold front passage
Wednesday night may produce a chance of showers, possibly mixed
across the north.

Upper ridging resumes for the rest of the week with a gradual
warming trend. Next frontal system arrives for the start of next
weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 858 PM CDT Sun Apr 9 2017

Still expect lower clouds and visibilities to expand southeast
across the area in the wake of a cold front/outflow boundary
sagging south across the area, although that has been slow to
occur thus far. Perhaps it will start to happen faster once the
next round of convection arrives in the area later tonight. Still
expect LLWS for a time in advance of the front over east-central
Wisconsin tonight.
&&

.HYDROLOGY...
Issued at 302 PM CDT Sun Apr 9 2017

Potential of an inch to two inches of rainfall roughly northwest
of line from Marshfield to Crivitz. A warm front positioned
across northern Wisconsin will be the primary focus of showers
and storms tonight into Monday. Monday into Monday night, rain
will become more widespread as a low pressure system tracks across
central and northeast Wisconsin. The previous warm front is
expected to shift south a bit as near stationary front and will be
the primary focus of more rainfall. The greatest rainfall amounts
are expected to be associated with this frontal boundary. Will
issue an ESF due to the potential of 1 to 2 inches of rainfall and
some river rises. But due to dry conditions across the north, the
rainfall will also serve as welcome relief for high fire danger.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......Skowronski
HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 9:45 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
945 PM CDT Sun Apr 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
945 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are likely across central and northern Wisconsin
tonight. There is also a chance of thunderstorms in east-central
Wisconsin after midnight. Some of storms could be severe and
produce hail 1 inch in diameter or larger. Heavy rainfall is also
possible, especially across the north.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Showers and a few thunderstorms will continue Monday. Some of the
storms could produce heavy rain and hail, though the risk of
severe hail will be much lower than tonight.

The rain showers should change to snow showers across far northern
Wisconsin Monday night, with a small accumulation possible,
mostly on the grass.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation will not be needed tonight, though
spotters are requested to report and hail or flooding to the
National Weather Service in Green Bay.

LMZ521-522-541>543-101100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
945 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

High waves and gusty south winds will continue to pose a threat
to mariners with small craft on Lake Michigan.

There is a chance of thunderstorms. A few storms could produce
hail and gusty winds.

Warm moist air moving over the cool waters of Lake Michigan may
produce some marine fog at times.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Marine fog could last into part of Monday before dissipating.

Scattered thunderstorms could also be a hazard to mariners on
Monday.

Skowronski

In the hours before

Local storm report, Apr 10, 1:43 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
143 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
04/10/2017                   MARATHON           WI   TRAINED SPOTTER

            TREES DOWN ON NORTH SIDE OF WAUSAU. PEA-SIZED HAIL.
            ESTIMATED 45-55 MPH WINDS

&&
Special weather statement, Apr 10, 1:51 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
151 AM CDT MON APR 10 2017

WIZ035-036-100730-
Wood WI-Portage WI-
151 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD AND PORTAGE COUNTIES
UNTIL 230 AM CDT...

At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Pittsville to 6 miles
northwest of New Rome to 9 miles southeast of Babcock. Movement was
northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Randolph, Whiting, Amherst, Lake
Wazeecha, Plover, Stockton, Nekoosa and Port Edwards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Wisconsin.

LAT...LON 4456 8998 4463 8984 4469 8985 4468 8923
      4424 8923 4425 9000
TIME...MOT...LOC 0650Z 235DEG 38KT 4440 9000 4430 8998 4418 9000

Bersch
Local storm report, Apr 10, 1:58 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
04/10/2017  E0.50 INCH       WOOD               WI   TRAINED SPOTTER

0153 AM     HAIL             NEKOOSA                 44.31N 89.88W
04/10/2017  M0.88 INCH       WOOD               WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Apr 10, 2:00 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
04/10/2017                   WOOD               WI   LAW ENFORCEMENT

            ROOF BLOWN OFF TRAILER. DELAYED REPORT

&&

BERSCH
Local storm report, Apr 10, 2:12 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
212 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M56 MPH          MARATHON           WI   OFFICIAL NWS OBS

&&

ECKBERG
Local storm report, Apr 10, 2:30 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
230 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
04/09/2017  M1.08 INCH       ONEIDA             WI   ASOS

            LAST 2 HOURS. MDT RAIN CONTINUES.

0606 PM     HAIL             W TRIPOLI               45.55N 90.00W
04/09/2017  M1.00 INCH       LINCOLN            WI   PUBLIC

0625 PM     HAIL             CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

0630 PM     HAIL             8 N TOMAHAWK            45.58N 89.73W
04/09/2017  M1.00 INCH       ONEIDA             WI   TRAINED SPOTTER

0635 PM     HAIL             HARSHAW                 45.66N 89.65W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0645 PM     HAIL             W RHINELANDER           45.63N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0648 PM     HAIL             3 NW RHINELANDER        45.66N 89.45W
04/09/2017  E1.00 INCH       ONEIDA             WI   PUBLIC

            IN NEWBOLD

0652 PM     HAIL             4 N RHINELANDER         45.69N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   TRAINED SPOTTER

0655 PM     HAIL             SUGAR CAMP              45.78N 89.30W
04/09/2017  M1.00 INCH       ONEIDA             WI   PUBLIC

            VIA WSAW TV-7.

0821 PM     HAIL             HOMESTEAD               45.78N 88.20W
04/09/2017  M0.25 INCH       FLORENCE           WI   LAW ENFORCEMENT

1128 PM     TSTM WND GST     LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E50.00 MPH       VILAS              WI   LAW ENFORCEMENT

            RELAYED FROM A DNR OFFICIAL

1128 PM     HAIL             LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E1.75 INCH       VILAS              WI   LAW ENFORCEMENT

1130 PM     HAIL             2 S LAC DU FLAMBEAU     45.93N 89.88W
04/09/2017  M1.00 INCH       VILAS              WI   TRAINED SPOTTER

            WINDS ESTIMATED 40-45MPH

1130 PM     TSTM WND DMG     WOODRUFF                45.90N 89.69W
04/09/2017                   ONEIDA             WI   TRAINED SPOTTER

            TREES DOWN. DELAYED REPORT. TIME ESTIMATED

1202 AM     HAIL             CONOVER                 46.04N 89.25W
04/10/2017  M0.88 INCH       VILAS              WI   TRAINED SPOTTER

1230 AM     HAIL             1 W RHINELANDER         45.63N 89.43W
04/10/2017  E0.75 INCH       ONEIDA             WI   PUBLIC

            RELAYED BY WSAW-TV

1234 AM     HAIL             MARSHFIELD              44.66N 90.16W
04/10/2017  M0.50 INCH       WOOD               WI   TRAINED SPOTTER

1235 AM     HAIL             STRATFORD               44.79N 90.08W
04/10/2017  E0.75 INCH       MARATHON           WI   PUBLIC

            RELAYED BY WSAW-TV

1239 AM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
04/10/2017                   WOOD               WI   LAW ENFORCEMENT

            ROOF BLOWN OFF TRAILER. DELAYED REPORT

1245 AM     TSTM WND GST     EDGAR                   44.91N 89.96W
04/10/2017  E50.00 MPH       MARATHON           WI   TRAINED SPOTTER

            ALSO 1/4-1/2 INCH HAIL

1255 AM     HAIL             1 W WAUSAU              44.96N 89.65W
04/10/2017  E0.88 INCH       MARATHON           WI   LAW ENFORCEMENT

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M52.00 MPH       MARATHON           WI   ASOS

            52 MPH GUST ON AUW ASOS

0101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  M56.00 MPH       MARATHON           WI   OFFICIAL NWS OBS

0105 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
04/10/2017  E50.00 MPH       MARATHON           WI   TRAINED SPOTTER

            ALSO PEA TO NICKEL SIZED HAIL. SOME POWER OUTAGES
            REPORTED.

0105 AM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
04/10/2017                   MARATHON           WI   TRAINED SPOTTER

            TREES DOWN ON NORTH SIDE OF WAUSAU. PEA-SIZED HAIL.
            ESTIMATED 45-55 MPH WINDS

0115 AM     HAIL             MERRILL                 45.18N 89.68W
04/10/2017  E0.88 INCH       LINCOLN            WI   TRAINED SPOTTER

            ALSO 50 MPH WIND GUSTS

0153 AM     HAIL             NEKOOSA                 44.31N 89.88W
04/10/2017  M0.88 INCH       WOOD               WI   LAW ENFORCEMENT

0158 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
04/10/2017  E0.50 INCH       WOOD               WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest62 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningGRBFlorence17 min
Apr 9, 9:17 PM CDTSpecial Weather StatementGRBFlorence58 min
Apr 9, 10:32 PM CDTSpecial Weather StatementGRBVilas88 min
Apr 9, 10:56 PM CDTSpecial Weather StatementGRBVilas79 min
Apr 9, 11:25 PM CDTSevere Thunderstorm WarningGRBVilas50 min
Apr 9, 11:35 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida55 min
Apr 10, 12:06 AM CDTSevere Thunderstorm WarningGRBForest, Vilas39 min
Apr 10, 12:12 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Apr 10, 12:23 AM CDTSevere Thunderstorm WarningGRBOneida37 min
Apr 10, 12:27 AM CDTSevere Thunderstorm WarningGRBLincoln63 min
Apr 10, 12:54 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest46 min
Apr 10, 12:59 AM CDTSevere Thunderstorm WarningGRBMarathon31 min
Apr 10, 1:11 AM CDTSevere Thunderstorm WarningGRBLanglade, Oneida33 min
Apr 10, 1:23 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Shawano25 min
Apr 10, 1:51 AM CDTSpecial Weather StatementGRBPortage39 min
Apr 10, 6:03 AM CDTSpecial Marine WarningGRB57 min
Apr 10, 6:32 AM CDTSpecial Weather StatementGRBKewaunee43 min
Apr 10, 6:50 AM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Apr 10, 6:54 AM CDTSpecial Marine WarningGRB96 min
Apr 10, 7:33 AM CDTSpecial Weather StatementGRBMarathon, Portage, Wood27 min
Apr 10, 8:38 AM CDTSpecial Weather StatementGRBMenominee, Outagamie, Shawano, Waupaca37 min
Apr 10, 9:31 AM CDTSpecial Weather StatementGRBMarinette29 min
Apr 10, 10:17 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 10, 10:28 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 10, 3:13 PM CDTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more18 hr
Apr 10, 6:42 PM CDTSpecial Weather StatementGRBWinnebago33 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.